# SDR 9522139608

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47233
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON THE RIGHT FLAP REAR SPAR LOWER CAP, XFLS 334.  REPAIRED CAP (P/N 9991234-501), PER EA 99-102936.
